Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Difference of tinning retinal in MS and High Myopia.

The difference of tinning retinal in MS and High Myopia Hi, I am 23, and during two weeks two times i got blurred vision on my right eye. Now, my vision is oaky. My doctor checked my eyes and said there is no problem with my eyes, except, I got tinning retinal in my both eyes. My eyes are High Myopia, but I know the tinning retinal could be a singe of MS too. I am wondering if there is a different between tinning retinal in MS and in High Myopia ? Thanks.
Asked On : Sun, 16 Jan 2011
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
welcome to healthcaremagic portal
thinning of retina is associated with myopia,what one has to be aware of is high incidence of retinal detachment in such cases.The should be subjected to periodical retinal examination to rule out any degenerative changes,which if present have to be dealt with.
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor